Weight Loss Program Schedule…

Prior to starting your program, we will guide you through a health & lifestyle evaluation and then a detailed induction, tailoring your Weight Loss Program to maximize your results! We will also help you to design & implement an ‘Intentional Exercise Workout Strategy’ (taking into account your fitness level & health profile):

A typical day…

Time Activity
07.00 Guided Morning Walk to one of Koh Samui’s spectacular beaches
08.30 Juice
09.00 Breakfast
09.45 Blood Pressure Check
10.00 Cardio / Body Sculpting Class with a Personal Trainer
11.00 Herbal Steam Bath
12.00 Thai Massage (60 minutes)
13.00 Lunch
14.00 Juice
15.00 Yoga Class (60 minutes)
16.00 Guided Meditation (30 minutes)
17.00 Workshop (topics include, nutrition, parasites & the Liver!)
18.30 Dinner
19.30 Parasite Zapping

Please note:

During Stage 2 of your Program you will follow the Detox Schedule

 


 

Read more about Weight Loss Program


 

 

Go back Top Go Top